# SDR FDEA202010312732

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N40031
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN BETWEEN AUX SPAR AND FRONT SPAR HAS A DENT.  REPAIRED DENT, IAW B757 SRM 55-10-01-1A AND 51-70-10-2R.
